# SDR DALA2016102607603

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 73,009 hours, 32,734 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ROTOTEST INSPECTION OF THE LEFT SIDE BOX BEAM, FOUND CRACKED.  REPAIRED IAW AMDS 5310-01450-02.
